MAUDE Adverse Event Report: BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515302
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is cazin, bosnia.(b)(4).Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter e-mail: unknown a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 3 bd phaseal¿ secondary sets c61 had damaged tubing that was sliced open through the packaging.The following information was provided by the initial reporter: "3 units of c61 were sliced due to packaging error.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: a device history review was conducted for lot number 1022262.Our records show that this is the only instance of this issue occurring in this production batch.According to the sampling plan applied for product performance, this lot was accepted and released without defects being noted during the final assembly or visual inspections.During examination of retain samples, no defect has been noticed.Sample have no issues.Additionally a photograph was provided which displayed a sealed empty packaging unit.The issue has been confirmed.Based on the image our engineers were able to directly associated this issue with the manual packaging process.To prevent future occurrences the appropriate personnel have been notified of this event.

Brand Name
BD PHASEAL¿ SECONDARY SET C61
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15580808
Report Number2243072-2022-01753
Device Sequence Number17759962
Product Code FPA
UDI-Device Identifier00382905153020
UDI-Public(01)00382905153020
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2025
Device Catalogue Number515302
Device Lot Number1022262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown